# SDR SIMA20130617001

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 26,458 hours, 24,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN’S FLASHLIGHT WAS NOT ACCEPTING A CHARGE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R FLASHLIGHT IAW AMM 25-60-00.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
